Psycho-Babble Medication Thread 203069

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Abilify with Seroquel?

Posted by whitman on February 23, 2003, at 12:36:13

Has anyone taken these 2 together? I only take 50mg. of Seroquel at night to help me sleep but it always made me feel a LITTLE tired. Now that I have added Abilify 15mg. I am so groggy that I can barely see straight. I'm tired and dizzy and would not even think about getting behind the wheel of a car. I am only on my 5th day of Abilify and want to give a good chance to work, but this is horrible. Any advice/experiences would be helpful. Thank you. Susan

 

Re: Abilify with Seroquel?

Posted by zeliva on February 23, 2003, at 13:32:52

In reply to Abilify with Seroquel?, posted by whitman on February 23, 2003, at 12:36:13

I also take Seroquel at night only for sleep. Why don't you try taking 25mg instead of the 50 and see how that is. I don't take the other med but I do know that sometimes I take 50mg of the Seroquel and I can't wake up until 12 hours later and then feel hung over.

 

Re: Abilify with Seroquel? whitman

Posted by laurarn on February 23, 2003, at 13:55:39

In reply to Abilify with Seroquel?, posted by whitman on February 23, 2003, at 12:36:13

I just started Abilify yesterday. I've taken Seroquel 25-50 mg every night for about one year. I have stopped my Seroquel and would be interested in hearing what you might find out about the two together.

I am very interested in knowing if the Abilify will make a difference for me. Taking Seroquel with Abilify seems to me to cloud up the results of how well the Abilify will do. So, for me anyway, I've stopped the Seroquel at night, for now anyway. I'll keep you posted on my results with the Abilify. So far today I've had a tremendous headache. I am willing to stay on this med for a good while and to make it through side effects. So hopefully the headache will go away soon.

Best Wishes!

 

Re: Abilify with Seroquel? laurarn

Posted by whitman on February 23, 2003, at 14:35:25

In reply to Re: Abilify with Seroquel? whitman, posted by laurarn on February 23, 2003, at 13:55:39

My headache went away after a couple of days. Were you able to sleep without the Seroquel? I have very bad anxiety, ecspecially at night so I am afraid of not taking the Seroquel. I did only take 25mg. last night and slept o.k. but today my body feels really jitterey. Probably from the decrease in Seroquel, my Wellbutrin and yesterdays Abilify, I didn't take todays dose. My doctor will not give me anything else for the anxiety because he says it will make my depression worse. So he thinks the seroquel and Abilify are the answer. Let me know how you are doing on your Abilify, did you also start at 15mg?

 

Re: Abilify with Seroquel? whitman

Posted by laurarn on February 23, 2003, at 15:15:08

In reply to Re: Abilify with Seroquel? laurarn, posted by whitman on February 23, 2003, at 14:35:25

Hi Whitman. I have had great success with Seroquel and sleeping throughout the night. I do wake up very groggy but it soon passes. But, I am willing to not use it for a trial time in order to see how the Abilify is working.

I am starting on Abilify 7.5mg every morning. I can't really say how my sleep will be. I am certainly expecting some insomnia due to stopping Seroquel as my histamine receptors have adjusted to the nightly dose of Seroquel.

I did try this once though. I cut a 25mg tab in half and took only that for a few weeks. I had just as good of results with that as I did the 25-50 mg dose. You might try that. But, I say if Seroquel is giving you such good relief then you should consider staying on it. Good Luck.

 

Re: Abilify with Seroquel? whitman

Posted by Emme on February 23, 2003, at 16:29:18

In reply to Abilify with Seroquel?, posted by whitman on February 23, 2003, at 12:36:13

Hi. I'm taking somehwere around 1.5-2 mg abilify (hard to know after I cut it up so small) and I still use a little seroquel from time to time for either help sleeping or anxiety (when clonazepam doesn't cut it.) I haven't noticed any difference in how the seroquel affects me.

Emme.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.